MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 DOUBLE ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 DOUBLE ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 DOUBLE ROLLER PUMP 85
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the s5 double roller pump 85.The incident occurred in japan.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a s5 double roller pump 85 rotates without stopping when changing direction.The issue occurred during maintenance activity.There was no patient involvement.
 
Additional Manufacturer Narrative
H11: complaints database review revealed no further similar events since unit¿s installation.No concerning trend was highlighted for reported failure mode.Based on the investigation findings, the root cause of the reported problem was attributed to the misalignment of the bar that secures the rotational position of the pump head.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: a livanova field service engineer was dispatched on site to investigate the device and confirmed the reported condition.As troubleshooting, the position of the bar which secures the pump head was readjusted since found initially misaligned.Functional verification checks were subsequently executed and passed, and unit was returned back to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
S5 DOUBLE ROLLER PUMP 85
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22950145
Report Number9611109-2025-90337
Device Sequence Number8404441
Product Code DTQ
UDI-Device Identifier04033817900405
UDI-Public(01)04033817900405(11)180112
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 DOUBLE ROLLER PUMP 85
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer10/28/2025
12/15/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/26/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown